# SDR SIMA20150307001

- Difficulty date: March 7, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N856AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145748
- Aircraft time: 27,852 hours, 24,851 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 80057013126
- Condition: Failed
- Location: Nlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

IMMEDIATELY AFTER ROTATION RECEIVED A LG AIR & GND FAIL CAUTION MSG & COULD NOT RAISE THE LG, MSG EXTINGUISHED UPON TOUCHDOWN.  R & R NOSE GEAR WEIGHT ON WHEELS SWITCH.  OPERATIONS CHECKED GOOD IAW AMM CH 32-63-02 & 32-63-05, PN DIFFERENCE CC JY, 192395.
